# SDR DXTA2022081267830

- Difficulty date: August 12, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N606QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0262
- Aircraft time: 1,964 hours, 1,293 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Control
- Condition: Pilot Error
- Stage of operation: CR
- How discovered: C
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER CONTROL: RUDDER CONTROL WAS LIMITED TO APPROX 10% EFFECTIVE TO 50% EFFECTIVE. MORE THAN NORMAL FOOT PRESSURE WAS NEEDED TO OPERATE THE RUDDERS//CORRECTIVE ACTION//ARRIVED AT THE AIRCRAFT AND POWERED UP EVERYTHING. PUSHED ON THE RUDDER PEDALS AND WAS EASY TO PUSH. NO BINDING OR HEAVY MOVEMENTS WERE FELT THROUGHOUT THE CHECK. VERIFIED WITH COWORKER THE RUDDER WAS MOVING TO EACH SIDE FREELY. WE APPLIED THE YAW DAMP AUTO-PILOT FUNCTION AND THE RUDDER PEDALS DID NOT MOVE. AFTER DISCONNECTING THE YAW DAMP THE RUDDER PEDALS MOVED FREELY ON BOTH PILOT AND CO-PILOT SIDE, AT THIS POINT CANNOT DUPUCATE DISCREPANCY AND THE ARES DATA SHOWS THAT IT WAS A PILOT INDUCED FAULT. REF CE-C80A AMM 22-10-00 AND 27-20-00,
